Hormone therapy - CrazyBlessed1

Drug or Chemo Therapy Associated with Breast Cancer. Posted on September 7, 2012 View this journey (8 Experiences)

5 years of Arimidex. In the beginning made me feel like I was 90 but that passed. After that the affects were extreme dryness and thinning hair. Of course, some of that would have come with menapause on its own so not sure how much of that is really the Arimidex.

Easy to Do: Agree
Minimal Side Effects: Agree
Minimal Impact to Daily Life: Strongly Agree
1 Comment
  • leslie48240's Avatar
    leslie48240

    Just curious...was the dryness you mention your skin?...dry itchy skin especially hands? I also had extreme vaginal dryness....nothing helped it. I'm not even referring to sex...I mean just living. So uncomfortable I could not get to sleep or walk far...like walking the dog. Sometimes close to painful as area was 'rubbery'. I know it sounds crazy. no one else ever mentions it. I finally cut my pills in half. That seemed to solve all the problems (weird feelings in hands and feet, calves and sometimes joints). Now I just have to hope the smaller dose still works to keep the Cancer away. Doctor does not approve of this. At least I am comfortably enjoying life and grandkids again. Hoping for the best. Dr says I should stay on Arimidex 'forever'. (was stage IV her2neu, estrogen positive...18 months of chemo...clear now for 3+ years) I still have the extremely itchy hands. Nothing really has helped that...tried lots of different lotions, creams, wearing gloves to wash dishes, added folic acid supplements...nada.

    over 8 years ago

Read more Breast Cancer experiences about Hormone therapy.

Read and answer Breast Cancer questions.